# SDR YENA2023102401317

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION AT RH OUTER WING, TOP SKIN, LOWER SURFACE, OVERHANG RIB 18; (RESOLVED ON W/O: 1238735 TASKCARD: NR-00027) REFERENCE AEROMAN W.O.2023 252/1 NR 2023-456708.EVALUATED REWORKED AREA LOCATED ON TOP SKIN LOWER SURFACE TRAILING EDGE OVERHANG RIB 18 AND FOUND WITHIN LIMITS IAW SRM A320 57-21-11-283-007 FIGURE 001 SHEET 6 AND 7 THIS ADL IS CATEGORY B AND INSPECTION THRESHOLD AT 20,340 FC/19,672 FROM AIRCRAFT FIRST FLIGHT DUE TO FASTENERS HOLES ARE NOT OVERSIZED, SUBSEQUENT INSPECTION AT INTERVALS OF 9.000FC 18.000FH METHOD OF INSPE DVI IAW SRI 57-21-11-205-006 TABLE 001. TOOL USED CALIPER P/N: 500-196-30 S/N: A20227356 DUE DATE: NOV09-2023. TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D, S/N: 220272512, DUE DATE: DEC-17-2023. TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 221859911 DUE DATE: NOV-07-2023.
